logo image

Actimol-F from Pharmed

[Paracetamol + Ibuprofen]

Strength

Actimol-F Ibuprofen 400mg, Paracetamol
500mg

Volume

10

Presentation

Actimol-F TAB

Price*

13.80

Actimol-F from Pharmed contains Paracetamol + Ibuprofen

More vital info on Actimol-F’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.